Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mirena paranoid????

I had my first period after my son was born then at the six week mark I had the mirena placed inside of me then soon thereafter I had my second period on time it is time for my third period after birth and It doesnt seem to be coming I kinda feel like I may be pregnant again do you think this is possible or do you think I am just trying to justify my baby weight???? I dont know whats going on I see my doctor tomorrow so you tell me what you think

Answer Question
 
tiffandgene2009

Asked by tiffandgene2009 at 2:21 PM on Feb. 23, 2010 in Just for Fun

Level 8 (223 Credits)
Answers (6)
  • i do not trust mirena...i had it inserted in july 2009 and my body rejected it...it pushed it out through my vag during a period....i didn't even know it had happened until i was pregnant....don't get me wrong i'm very happy to be having my baby but i don't trust the mirena iud at all
    aliishott2

    Answer by aliishott2 at 2:26 PM on Feb. 23, 2010

  • Can you feel the strings? If you can you are likely not pregnant. Also a large number of women do not get a period when they have the Mirena. I did gain weight with it, so if you are gaining, it could be from that.
    SleepingBeautee

    Answer by SleepingBeautee at 2:26 PM on Feb. 23, 2010

  • thanks my son is just now three months old I feel rushed lol and kinda scared I would love another child just didnt imagine it coule be this soon!!!!
    tiffandgene2009

    Answer by tiffandgene2009 at 2:28 PM on Feb. 23, 2010

  • Hey! Usually if you feel that strings you should be okay. I had mine put in in February 2007, and I have had a hellofa time with it. I mean sure I can get it out, but it has prevented pregnancy and right now I can not afford any more children- so I just stick with this. (I got pregnant with my youngest while on the pill). All the time though I have signs of a pregnant woman. I have mood swings, food cravings, aches and pains, upset stomach, heartburn. (many of these can be brought on by stress though as well). My main issue was the weight gain, even when I try to lose weight- it is extremely difficult for me. However as far as periods go, mine usually are messed up as well. I could go 2 months without one, and then have one for like 11 days, then go 9 days off and back on for 5 days. Then go another 6 weeks without one, and back to having one for 10 days. Mine is sooo unpredictable while on this IUD.
    BabyBeans0506

    Answer by BabyBeans0506 at 2:35 PM on Feb. 23, 2010

  • my periods stopped with merina and that is one of the side effects. It took about 3 months for them to stop
    Anonymous

    Answer by Anonymous at 3:03 PM on Feb. 23, 2010

  • my periods stopped too with it, but I had so many other problems that it just wasn't worth the health risks to me anymore.
    southernstyle88

    Answer by southernstyle88 at 3:08 PM on Feb. 23, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN